# SDR AALA20130317004

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 56,889 hours, 7,528 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

JFK - CREW REPORTED LOSS OF CENTER HYDRAULIC SYSTEM.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT GEAR LEFT LOCK LINK FORWARD SWIVEL LEAKING.  REPLACED LEFT LOCK LINK SWIVEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
